# SDR DALA2020110203553

- Difficulty date: November 1, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,745 hours, 20,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSEPCTION FOUND CORROSION LEVEL 2 ON FLOOR STRINGER LBL 2 STA.1510 AT AFT CARGO COMPARTMENT (CCT).  STRINGER REPAIRED, PER SRM.
